MAUDE Adverse Event Report: MICROVENTION, INC SCEPTER C; BALLOON CATHETER

MICROVENTION, INC SCEPTER C; BALLOON CATHETER
Model Number BC0411XC-B
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the approved device history records indicated the lot met all release criteria.The investigation confirmed the reported complaint as the returned device exhibited a pinhole at the distal end of the balloon on the distal balloon bond.An investigation for the cause of the pinhole is currently being analyzed.
 
Event or Problem Description
It was reported that a balloon ruptured in the patient.The physician used another scepter to replace the balloon.The procedure was successful.No patient injury reported.

Brand Name
SCEPTER C
Common Device Name
BALLOON CATHETER
Manufacturer (Section D)
MICROVENTION, INC
1311 valencia ave
tustin CA 92780
MDR Report Key6092712
Report Number2032493-2016-00273
Device Sequence Number16234095
Product Code MJN
UDI-Device Identifier00810170018565
UDI-Public(01)00810170018565(11)151117(17)181117(10)15111721
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/17/2018
Device Model NumberBC0411XC-B
Device Lot Number15111721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2016
Initial Report FDA Received Date11/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight60